# SDR V0XD20171003002

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE PANEL STIFFENER CRACKED.  REPLACED THE STIFFENER IAW SRM 51-42-06 AND REO 670-52-11-977 REV.
